MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the photoselective vaporization of the prostate procedure, when the procedure was started green light was observed in the outcore of the fiber line, but there was no effect on the tissue.No energy was emitted from the fiber tip while the physician was attempting vaporization.As a result, the fiber was replaced with a new one to complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
During a photoselective vaporization of the prostate procedure, green light was observed in the out core of the fiber when the procedure began, but no tissue effect occurred because no energy was emitted from the fiber tip while the physician attempted vaporization; the fiber was replaced and the procedure was completed without patient complications.The device was not returned; therefore, no product analysis could be performed, although the customer provided video confirmed the complaint and showed that the fiber was engaged.Review of the device history record confirmed the device met specifications prior to shipment and showed no manufacturing deviations.The risk documentation includes the event type break, and it is accounted for within the product risk analysis.Labeling review confirmed that the ifu warns that accumulation of tissue or debris on the laser fiber cap may cause overheating and lead to premature degradation or fiber failure.Prr results did not identify a probable cause.Without device return, the root cause could not be determined; therefore, the event is considered linked to the device but cannot be traced more specifically.No patient complications were reported, and no escalation is required.
 
Event or Problem Description

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24300372
Report Number2124215-2026-07322
Device Sequence Number9652492
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)270514(10)36511894
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0036511894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/16/2026
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown